# SDR ASAA2019032628792

- Difficulty date: March 26, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N278AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44113
- Aircraft time: 6,066 hours, 2,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: A35092512
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S EMERGENCY ESCAPE ROPE COVER VERY DIFFICULT TO OPEN W/OUT BRUTE FORCE. LATCH WILL NOT RELEASE COVER. GROUNDED - YES. THE LATCH ON THE CAPT SIDE EMERGENCY EQUIPMENT ESCAPE ROPE WAS OUT OF ADJUSTMENT. ADJUSTED THE LATCH ON THE COCKPIT PANEL. DOOR OPENS AND CLOSES PROPERLY. OPS CHECK GOOD REF AMM 25-61-10-410-001.
